Surveys in Differential Geometry

Volume 13 (2008)

Geometry, analysis, and algebraic geometry

Forty years of the Journal of Differential Geometry

Editors: Cao; Yau


Sphere theorems in geometry

Simon Brendle and Richard Schoen

pp. 49-84

Geometric Langlands and non-Abelian Hodge theory

Ron Donagi and Tony Pantev

pp. 85-116

Existence of Faddeev knots

Fengbo Hang, Fanghua Lin, and Yisong Yang

pp. 149-222

Milnor K2 and field homomorphisms

Fedor Bogomolov and Yuri Tschinkel

pp. 223-244

Arakelov inequalities

Eckart Viehweg

pp. 245-276

A survey of Calabi-Yau manifolds

Shing-Tung Yau

pp. 277-318